# SDR SWIA202512190831

- Difficulty date: August 31, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 41,507 hours, 38,215 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Failed Insp
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 409+128 BL 0 VERTICAL POST RT & LT SIDES HAS INDICATIONS .3" LONG BY 100% FSH IN THE AFT RADIUS AT WL69. FAILED NDT INSPECTION. REMOVED AND REPLACED BS 409+128 BL 0 VERTICAL POST IAW REO 601R-53-41-889 REV-D,  COMPLETED TASK CARD 51-900-1003-SKY. REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
